# SDR UPS99229515

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 873-877
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, INTERIOR FUSELAGE SKIN AT STA 873-877 RT WL 261 ALONG EDGE OF 5-10R IS CORRODED.  BLENDED CORROSION ON LOWER SKIN, HFEC FASTENER HOLES, FLAT PEENED THE BLENDED AREA.  ALODINED AND PRIMED BLENDED AREA, FABRICATED REPAIR DOUBLER AND REPAIR FILLER, ALODINED AND PRIMED REPAIR PARTS AND INSTALLED.
